MathSciNet Relay Station
MathSciNet bibliographic data
MR2285761 (2007m:37006) 37A05 (37B10 37D20 37E05 46A55)
Jenkinson, Oliver Optimization and majorization of invariant measures. Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement